default-icon
I want to gain my weight
Is it possible through Ayurveda. Without any side effects?or English medicines are good enough? After gaining weight will I be able to reduce it in future
102 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hi, I'm allopathy doctor , don't know about ayurveda, in medicine there are side effects with drugs for sure , consult some other for ayurveda , I don't know
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.